Abschätzung nach unten für Lösungen nichtlinearer Differentialungleichungen
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 3, p. 441-456
@article{ASNSP_1973_3_27_3_441_0,
     author = {Redheffer, Ray},
     title = {Absch\"atzung nach unten f\"ur L\"osungen nichtlinearer Differentialungleichungen},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {3},
     year = {1973},
     pages = {441-456},
     zbl = {0302.35024},
     language = {de},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_3_441_0}
}
Redheffer, Ray. Abschätzung nach unten für Lösungen nichtlinearer Differentialungleichungen. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 3, pp. 441-456. http://www.numdam.org/item/ASNSP_1973_3_27_3_441_0/

[1] Bony, J.M. Principe du maximum, inegalité de Harnack et unicité du probleme de Cauchy pour les opérateur elliptiques dégénérés. Ann. Inst. Fourier, Grenoble 19, 1 (1969), 277-304. | Numdam | MR 262881 | Zbl 0176.09703

[2] Dell, R., Redheffer, R. Sharp Lower Bounds for Solutions of Nonlinear Differential Inequalities. Math. Z. 127, 199-216 (1972). | MR 315274 | Zbl 0223.35041

[3] Habetha, K. Uber eine Integraldarstellung und das Phragmén-Lindelöfsche Prinzip bei elliptischen Differentialgleichungen. Math. Annalen 165, 91-110 (1966). | MR 203056 | Zbl 0137.07101

[4] Ladyzhenskaya, O.A., Ural'Tseva, N.N. Local estimates for gradients of solutions of nonuniformly elliptic and parabolic equations. Comm. Pure Appl. Math., XXII, 677-703 (1970). | MR 265745 | Zbl 0193.07202

[5] Moser, J. On Harnack's theorem for elliptic differential equations. Comm. Pure Appl. Math. 14, 577-591 (1961). | MR 159138 | Zbl 0111.09302

[6] Protter, M. Weinberger, H., Maximum principles in differential equations. Prentice, Hall, Englewood Cliffs, New Jersey (1967). | MR 219861 | Zbl 0153.13602

[7] Serrin, J. On the Harnack inequality for linear elliptic equations. Jour. d'Anal. Math. 4 292-308 (1956). | MR 81415 | Zbl 0070.32302

[8] Serrin, J. A Harnack inequality for nonlinear equations. Bull. Amer. Math. Soc., 69, 481-486 (1963). | MR 150443 | Zbl 0137.06902

[9] Serrin, J. The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables. Phil. Trans. Roy. Soc. London 264, 413-496 (1969). | MR 282058 | Zbl 0181.38003

[10] Trudinger, Neil, S. On Harnack type inequalities and their application to quasilinear elliptic equations. Comm. on Pure and Applied Math. XX, 721-747 (1967). | MR 226198 | Zbl 0153.42703